# SDR AALA202302286368

- Difficulty date: February 26, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 89,154 hours, 11,012 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REST ENTRY DOOR DIFFICULT TO OPEN. ADJUSTED FOR DOOR LATCH.
